A partially ordered set and q-Krawtchouk polynomials

Dennis Stanton

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

A family of q-Krawtchouk polynomials are the eigenvalues of the association schemes of bilinear, alternating, symmetric, and hermitian forms over a finite field. Another derivation is given for the analytic expression of the polynomials, which uses a lowering operator on a partially ordered set. It does not rely upon the associated additive characters. It is similar to a technique which has been applied to other partially ordered sets.

Original languageEnglish (US)
Pages (from-to)276-284
Number of pages9
JournalJournal of Combinatorial Theory, Series A
Volume30
Issue number3
DOIs
StatePublished - May 1981

Bibliographical note

Funding Information:
* During the preparation of this paper the author was partially supported by NSF Grant MCS-78-18222.

Fingerprint Dive into the research topics of 'A partially ordered set and q-Krawtchouk polynomials'. Together they form a unique fingerprint.

Cite this